# SDR 29GA2016050400003

- Difficulty date: May 1, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 34,490 hours, 38,871 cycles
- Engine: Ge CT79B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP STOPS HALFWAY THROUGH GEAR EXTENSION FOR 2 SECONDS AND THEN KICKS BACK ON.  INSPECTED AND CYCLED ALL GEAR NUMEROUS TIMES AND NUMEROUS CONFIGURATIONS IAW AMM 32-30-00-05.  OPS CHECK NORMAL, COULD NOT DUPLICATE ON GROUND.  ACFT OK FOR SERVICE.
